I just started my period today if I get a depo shot tomorrow will it make the period I'm currently having stop? This is my first shot. And also does it make you gain a ton of weight? I've heard I'll gain some which is no worry I need to gain some anyways.. I'm just curious if it will be a lot of or just a little weight..
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 27 Jan 2016 • 2 answers
Depo-Provera - I'm on my second shot, I got the first one in November, and by the end of December I?
Posted 19 Mar 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers